Applied Mathematics

Vol.5 No.21(2014), Paper ID 52232, 7 pages

DOI:10.4236/am.2014.521322

 

On Accelerated Singular Value Thresholding Algorithm for Matrix Completion

 

Li Wang, Jianfeng Hu, Chuanzhong Chen

 

School of Mathematics and Statistics, Hainan Normal University, Haikou, China
School of Mathematics and Statistics, Hainan Normal University, Haikou, China
School of Mathematics and Statistics, Hainan Normal University, Haikou, China

 

Copyright © 2014 Li Wang, Jianfeng Hu, Chuanzhong Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Wang, L. , Hu, J. and Chen, C. (2014) On Accelerated Singular Value Thresholding Algorithm for Matrix Completion. Applied Mathematics, 5, 3445-3451. doi: 10.4236/am.2014.521322.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.